# SDR TRAX200800627

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 SUPPORT BEAM CORRODED.  REMOVED AND REPLACED STA 280 SUPPORT BEAM PN CC670-34175-7 AS PER SRM 51-42-21, 51-42-06. REO 670-53-11-047, AND SB 670BA-53-026.
